Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 5, Pages 664–681 (Mi zvmmf10729)  

Optimal strategy with one closing instant for a linear optimal guaranteed control problem

N. M. Dmitruk

Belarusian State University, Minsk, Belarus

Abstract: We consider an optimal guaranteed control problem for a linear time-varying system that is subject to unknown bounded disturbances. A control strategy is defined that guarantees steering the system to a given terminal set for any realization of disturbances and takes into account that at one future time instant the control loop will be closed. An efficient method for constructing the optimal control strategy and an algorithm for optimal feedback control based on this type of strategies are proposed.

Key words: optimal control, linear time-varying system, disturbances, guaranteed control, control strategy, algorithm.

DOI: https://doi.org/10.7868/S0044466918050010

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:5, 642–658

Bibliographic databases:

UDC: 517.977
Received: 24.04.2017

Citation: N. M. Dmitruk, “Optimal strategy with one closing instant for a linear optimal guaranteed control problem”, Zh. Vychisl. Mat. Mat. Fiz., 58:5 (2018), 664–681; Comput. Math. Math. Phys., 58:5 (2018), 642–658

Citation in format AMSBIB
\Bibitem{Dmi18}
\by N.~M.~Dmitruk
\paper Optimal strategy with one closing instant for a linear optimal guaranteed control problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 5
\pages 664--681
\mathnet{http://mi.mathnet.ru/zvmmf10729}
\crossref{https://doi.org/10.7868/S0044466918050010}
\elib{https://elibrary.ru/item.asp?id=34914360}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 5
\pages 642--658
\crossref{https://doi.org/10.1134/S096554251805007X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000435404100002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048633739}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10729
  • http://mi.mathnet.ru/eng/zvmmf/v58/i5/p664

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:129
    References:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022